International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Dickson Polynomials that are Involutions

Authors:
Pascale Charpin
Sihem Mesnager
Sumanta Sarkar
Download:
URL: https://eprint.iacr.org/2015/434
Search ePrint
Search Google
BibTeX
@article{eprint-2015-26306,
  title={Dickson Polynomials that are Involutions},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={434},
  url={https://eprint.iacr.org/2015/434},
  author={Pascale Charpin and Sihem Mesnager and Sumanta Sarkar},
  year=2015
}